UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/7521

タイトル: Application of Stochastic Flows to Optimal Portfolio Strategies
著者: Fukaya, Ryuji
発行日: 2005年11月17日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 12 (2005), No. 3, Page 349-397
抄録: The author proposes a new algorithm using a stochastic flow technique to solve an optimal portfolio and consumption problem for a single-agent in a Markovian security market setting.In that class, optimal feedback portfolio strategies are computed by the system of stochastic differential equations, which are induced by applying the differential rule of a composite function to stochastic flows. Sufficient conditions for the existence of feedback solutions are stated using integrability of stochastic processes. In the case of power and logarithmic utility functions, more straightforward conditions are given and the continuity of optimal strategies is proved.
URI: http://hdl.handle.net/2261/7521
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms120302.pdf277.28 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください